# SDR YENA201704120284

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 47,300 hours, 16,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7832
- Condition: No Test
- Location: Emergency Lights
- Part time: 47,298 hours, 16,640 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF AN OPS CHECK FOR THE EMERGENCY LIGHTS, THE FWD LT EPSU FAILED.  TRIED NUMEROUS TIMES TO RESET FAULT STILL PRESENT.  R & R THE EPSU & BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD IAW AMM.
